Advertisement

Annali di Matematica Pura ed Applicata

, Volume 92, Issue 1, pp 65–75 | Cite as

A note on the boundedness and the stability of solutions of certain third-order differential equations

  • H. O. Te˙jumo˙la
Article

Summary

This paper establishes conditions under which solutions of equations of the form (1.1) are bounded or tend to zero as t → ∞.

Keywords

Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    J. O. C. Ezeilo, Ann. Mat. Pura Appl., (IV),66 (1964), pp. 233–250.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    J. O. C. Ezeilo, J. London Math. Soc.,38 (1963), pp. 11–16.zbMATHMathSciNetGoogle Scholar
  3. [3]
    M. Harrow, J. London. Math. Soc.,43 (1968), pp. 587–592.zbMATHMathSciNetGoogle Scholar
  4. [4]
    R. Reissig, Math. Nachr.,32 (1966), pp. 83–88.zbMATHMathSciNetGoogle Scholar
  5. [5]
    H. O. Te˙jumo˙la, Ann. Mat. Pura Appl., (IV),83 (1969), pp. 195–212.CrossRefMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1972

Authors and Affiliations

  • H. O. Te˙jumo˙la
    • 1
  1. 1.IbadanNigeria

Personalised recommendations